# SDR ABXA9600044

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 57735521
- Condition: Corroded
- Location: Bs 834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED FLOORBEAM AT STATION 834, LEFT, CORRODED THROUGH AND AROUND 'B' NUT.   REPAIRED FUSELAGE STATION 834 FLOORBEAM THAT WAS CORRODED IAW ABX REA D853-12853MR.
